Publications
A distribution associated with the Kontorovich-Lebedev transform. Opuscula Math.. 2006;26:161-172.
Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Integral transforms of the Kontorovich-Lebedev convolution type. Collect. Math.. 2003;54:99-110.
Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
Voronoi-Nasim summation formulas and index transforms. Integral Transforms Spec. Funct.. 2012;23:369-388.
A Voronoi-type summation formula involving $\sigma_{\rm i\tau(n)$ and index transforms. Integral Transforms Spec. Funct.. 2013;24:98-110.
On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
Integral transformation associated with the Macdonald type kernels. East-West J. Math.. 2000;2:73-84.Edit
A constructive method for constructing integral convolutions. Dokl. Akad. Nauk BSSR. 1990;34:588-591, 666.
On the Watson $L_2$-theory for index transforms II. Integral Transforms Spec. Funct.. 2010;21:663-673.
A double index transform with a product of Macdonald's functions revisited. Opuscula Math.. 2009;29:313-329.
[2010-3] An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transf .
On the Mehler-Fock transform in $L_p$-space. Math. Nachr.. 1997;185:261-277.Edit
New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
Asymptotic and summation formulas related to the Lebedev integrals. Integral Transforms Spec. Funct.. 2008;19:293-304.
Convolution Hilbert spaces associated with the Kontorovich-Lebedev transformation. Thai J. Math.. 2003;1:9-16.
On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
[2010-11] Multidimensional Kontorovich-Lebedev transforms .
On some new properties of the Kontorovich-Lebedev like integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1995;18:291-299.
A real inversion formula for the bilateral Laplace transform. Izv. Nats. Akad. Nauk Armenii Mat.. 2005;40:67-79.
On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit